# SDR FDEA202405080611

- Difficulty date: May 8, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AGA717033
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT STATION 1841 X  15 WEB LOWER SUPPORT FOUND WITH   CORROSION. LOWER CENTER CARGO COMPARTMENT STATION 1841 X  15 WEB LOWER SUPPORT CORROSION   REMOVED AS PER MD11 SRM 51-21-01-0G AND FOUND EXCEED LIMIT AS PER MD11 SRM 53-00-00-  2R FIGURE 205 REPAIR GENERAL. SUPPORT REMOVED AND REPLACED AS PER MD11 SRM 51-31-  01-0G AT STATION 1841 FROM X=-60 TO X=  60. SUPPORT REWORKED AS PER DOUGLAS DRAWING    AGA 7170 REV T. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
